# SDR SWAA2021050642749

- Difficulty date: April 16, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 42,026 hours, 24,597 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER ELEVATOR SLIDING SEAL CRACKED. / REMOVED AND REPLACED LH UPPER ELEVATOR SLIDING SEAL PER AMM 53-31-31 AND SRM 51-40-02
